Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

How to prevent red eye or dry eye ?

Helo Doctor , I have red eye problem. Iam using spectacles and using MOSI D type eye dropes regularly. is it because of dry eye and what is the remedy for this
Asked On : Tue, 21 Jun 2011
Answers:  2 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hi Ramesh ji
Technically this condition is called xerophthalmia where in tear glands produce very less tear. This can also be due to some blockade or other reasons. Amongst ayurveda there is a procedure called netra tarpan that can be availed of at expert hands or you can use pure rose water[ ark gulab] as eye drops.
Answered: Tue, 21 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Ramesh (not Dr Ramesh !)
Thanks for query,
It seems that you might have blockage of lacrimal ducts causing dry eyes.
put Sulphacetamide 20 % eye drops (if you are not sensitive to sulpha drugs) in your eyes three times a day for few days.
If there is no improvement then consult eye surgeon for the cause and treatment.
ok and bye.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor